RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1986, Volume 175, Pages 103–112 (Mi tm2138)  

This article is cited in 2 scientific papers (total in 4 papers)

Tauberian theorems for generalized functions and their applications

V. S. Vladimirov, Yu. N. Drozhzhinov, B. I. Zavialov


Full text: PDF file (1203 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1988, 175, 107–116

Bibliographic databases:

Document Type: Article
UDC: 517.53:539.12

Citation: V. S. Vladimirov, Yu. N. Drozhzhinov, B. I. Zavialov, “Tauberian theorems for generalized functions and their applications”, Theoretical and mathematical physics, Collection of survey papers 3. On the 50th anniversary of the Institute, Trudy Mat. Inst. Steklov., 175, 1986, 103–112; Proc. Steklov Inst. Math., 175 (1988), 107–116

Citation in format AMSBIB
\Bibitem{VlaDroZav86}
\by V.~S.~Vladimirov, Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Tauberian theorems for generalized functions and their applications
\inbook Theoretical and mathematical physics
\bookinfo Collection of survey papers~3. On the 50th anniversary of the Institute
\serial Trudy Mat. Inst. Steklov.
\yr 1986
\vol 175
\pages 103--112
\mathnet{http://mi.mathnet.ru/tm2138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=862121}
\zmath{https://zbmath.org/?q=an:0624.46020|0662.46046}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1988
\vol 175
\pages 107--116


Linking options:
  • http://mi.mathnet.ru/eng/tm2138
  • http://mi.mathnet.ru/eng/tm/v175/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, V. P. Mikhailov, “Comparison theorems for solutions of hyperbolic equations”, Math. USSR-Sb., 62:2 (1989), 349–371  mathnet  crossref  mathscinet  zmath
    2. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. R. Khusnutdinov, R. M. Yul'met'yev, “Spectrum of the non-Markov parameter for hydrodynamic systems”, Theoret. and Math. Phys., 105:2 (1995), 1426–1441  mathnet  crossref  mathscinet  zmath  isi
    4. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:122
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019